# SDR SIMA20131015002

- Difficulty date: October 15, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 34,330 hours, 31,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: W192867922
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PROXIMITY LIGHT WIRES AT FR 33 BETWEEN STRINGERS 15L AND 16L DAMAGED.  REPAIRED 2 FLOOR PROXIMITY LIGHT WIRES CHAFED AT FRAME 33 BETWEEN STRINGERS 15L AND 16L IAW SWPM 20-21-00.  FOUND DURING SHEET METAL REPAIR.
